# SDR REXA2020092800670

- Difficulty date: September 13, 2020
- Submitted: September 28, 2020
- Operation: Air carrier
- Aircraft: N800AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8000
- Aircraft time: 30,902 hours, 28,823 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R310327
- Condition: Corroded
- Location: Bs 409-559
- Part time: 30,902 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK SEGMENT AT LBL 9 BETWEEN FS 409+128 TO FS 559 IS CORRODED.  REMOVED UNSERVICEABLE SEAT TRACK.  FABRICATED AND INSTALLED  SERVICEABLE SEAT TRACK 9 LBL 9 BETWEEN 409 + 128-559 (FS), IAW CRJ200  AMM 53-01-11-020-002/53-01-11-400-802 AND MHIRJ REO 601R-53-00-485 REV D, DATED 2018-01-29.  NO DEFECTS NOTED.
